# SDR ABXA20251212335

- Difficulty date: December 12, 2025
- Submitted: December 14, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,914 hours, 29,855 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE B ROW YELLOW LIGHTS ON,MTX,DEFERRED FOR DEPARTURE IAW  MEL 26-16-2-2 MX ACTIONS C/W PLACARDS INSTALLED.   AC REMAINS NO ETOPS.  REPETITIVE ITEM REQUIRES INSPECTION AFTER EACH FLIGHT. MBCB 12/22/25. LP 38985-25/1  AND RETURNED A/C TO SERVICE.
